# SDR VNAA2013071800009

- Difficulty date: July 12, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 22,826 hours, 23,034 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4718
- Condition: Failed
- Location: Wndshld Anti-Ice
- Part time: 22,312 hours, 22,645 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT WINDSHIELD CRACKED AT 33,000 FT.  CREW DIVERTED AND LANDED SAFELY. MX INSPECTED, R & R LT WINDSHIELD AND LT WINDSHIELD TEMP CONTROLLER AND PERFORMED CHECKS USING AMM.  ACFT RELEASED FOR SERVICE.
